skip to content

Faculty of Economics

Journal Cover

Li, D., Lu, Z. and Linton, O.

Local linear litting under near-epoch dependence: uniform consistency with convergence rates

Econometric Theory

Vol. 28(5) pp. 935-958 (2012)

Abstract: Local linear fitting is a popular nonparametric method in statistical and econometric modeling. Lu and Linton (2007, Econometric Theory 23, 37–70) established the pointwise asymptotic distribution for the local linear estimator of a nonparametric regression function under the condition of near epoch dependence. In this paper, we further investigate the uniform consistency of this estimator. The uniform strong and weak consistencies with convergence rates for the local linear fitting are established under mild conditions. Furthermore, general results regarding uniform convergence rates for nonparametric kernel-based estimators are provided. The results of this paper will be of wide potential interest in time series semiparametric modeling.

Author links: Oliver Linton  

Publisher's Link: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=8697949



Papers and Publications



Recent Publications


Jochmans, K. and Weidner, M. Fixed-Effect Regressions on Network Data Econometrica [2019]

Galeotti, A., Golub, B. and Goyal, S. Targeting Interventions in Networks Econometrica [2020]

Agranov, M. and Elliott, M. Commitment and (in) Efficiency: A Bargaining Experiment Journal of the European Economic Association [2020]

Dziubinski, M., Goyal, S. and Minarsch, D. E. N. The Strategy of Conquest Journal of Economic Theory, forthcoming [2020]